# SDR CA980623003

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-24-250
- Engine: Lyc O540A1D5
- Propeller: Hartzl HCA2V*
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: V84337
- Condition: Corroded
- Location: Propeller
- Part time: 2,620 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION AND COMPLIANCE WITH AD 97-18-02.  INSPECTION FOUND ONE BLADE; ONE CLAMP AND TWO BLADE BEARINGS WERE ALL UNSERVICEABLE.
